It is currently Mon Aug 21, 2017 6:49 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 4 posts ] 
Author Message
 Post subject: SWEATS-DRENCHING!
PostPosted: Wed Mar 16, 2011 2:16 pm 
Offline
One Month or More
One Month or More
User avatar

Joined: Mon Jan 04, 2010 2:44 pm
Posts: 32
I saw this topic somewhere on the forum but I can't find it now. Does Sub cause profuse sweating? I experience it shortly after taking it, then for the rest of the day it tapers off, then appears again after I take another dose and lasts through the night to the point where I have to change the sheets and my PJs because they're soaked!

As it begins my body heats up uncomfortably, skin gets clammy, then I break into a dripping sweat. It's hard to work and stay in the same clothes all day!


Top
 Profile  
 
 Post subject: Sweating
PostPosted: Wed Mar 16, 2011 2:39 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Jun 17, 2009 9:59 pm
Posts: 993
Location: Carson City, Nevada
Well, I know that getting OFF Sub certainly causes sweating. :D

I also think that, yes, Suboxone can cause sweating. First of all, many people suffer from that side effect. Second of all, sweating is one of the listed side effects of Naloxone. Naloxone enters and leaves your body pretty fast, so that may explain why you sweat the most soon after taking it. I'm tapering and am low on Sub, and part of that is getting messed up body temps and clammy sweats and all that. Also, I've noticed that very soon after I take my little puny dose of Sub, I get a surge in the sweats and then everything calms down. Having so little in my system makes it very obvious what it does when I take it, and it absolutely makes me get a little sweaty...thankfully, not that bad. A couple of my friends have had the drenching-the-sheets thing.

laddertipper

_________________
First you take a drink, then the drink takes a drink, then the drink takes you. ~F. Scott Fitzgerald


Top
 Profile  
 
 Post subject:
PostPosted: Wed Mar 16, 2011 4:47 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Apr 29, 2009 12:55 pm
Posts: 4933
Location: Leesburg, FL
You're right, we've discussed this a few times before and it is a side effect. I experience what I call hot flashes, but nothing right after I dose (I take 8 mg twice a day). For me it's at night, when shopping, and other odd moments. And it's always just around the head and neck - nowhere else on my body. It's a pain in the ass, that's for sure!

_________________
-As I have grown older, I've learned that pleasing everyone is impossible, but pissing everyone off is a piece of cake.

-I'm only responsible for what I say, not for what you understand.


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Wed Mar 16, 2011 9:03 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Thu Oct 21, 2010 10:39 am
Posts: 4028
Location: Sitting at my computer
My sweats seemed to occur mostly at night. I mean my pillow would be soaked and my bed would definitely be damp. The soaked pillow got to be so damn gross that I had a 'standby' pillow ready to go at the end of the bed. I would switch them up nightly.

Well, I say the sweats would happen mostly at night, but in the summer time if I go outside and do even the most slight of strenuous activity I would sweat like mad. Again, mostly sweating from my head, forehead to be exact.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 4 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 2 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
cron
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group